Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Pinching theorems of Simons type for complete minimal submanifolds in the sphere


Author: Pan Yanglian
Journal: Proc. Amer. Math. Soc. 93 (1985), 710-712
MSC: Primary 53C40; Secondary 53C20
MathSciNet review: 776208
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper the author proves some pinching theorems of Simons type for complete minimal submanifolds in the sphere, which generalize the relative results by Simons and Yau.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C40, 53C20

Retrieve articles in all journals with MSC: 53C40, 53C20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1985-0776208-4
PII: S 0002-9939(1985)0776208-4
Article copyright: © Copyright 1985 American Mathematical Society